Alert archive / New Mexico / Wind Advisories in 2019

Wind Advisory 2, NWS El Paso, TX

January 20, 20196 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Jan 20, 2019, 2:22 PM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Jan 21, 2019, 11:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2019, 2:22 PM MST (21:22 UTC)
In effect from
Jan 21, 2019, 11:00 AM MST
Expired
Jan 21, 2019, 10:00 PM MST
In force
11 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2019-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2019-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3086 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

980 
WWUS74 KEPZ 202122
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
222 PM MST Sun Jan 20 2019

...Very strong winds for Monday across area mountains and strong 
winds across the lowlands...

.A mostly dry Pacific storm system will bring strong winds to the
region as it arrives on Monday. The storm will be a dry one, but
it will position strong winds aloft and a tight low-level
pressure gradient over the region. Warm temperatures and deep
mixing will help to bring strong winds aloft down to the surface.
This will mean strong southwest to west winds for most of the
day. All areas will see strong and gusty conditions in the
afternoon and early evening hours. A wind advisory is in effect 
the lowlands while a high wind warning is in effect for area 
mountains. Areas of blowing dust may reduce visibility across the 
lowlands and even make for lower visibility across the area 
mountains. Winds will slowly slacken in the hours after sunset.

NMZ402-403-414>416-210700-
/O.UPG.KEPZ.HW.A.0001.190121T1600Z-190122T0500Z/
/O.NEW.KEPZ.HW.W.0001.190121T1600Z-190122T0500Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, 
Apache Summit, Mayhill, Pinon, and Sacramento
222 PM MST Sun Jan 20 2019

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 10 PM MST MONDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a High Wind Warning, which is in effect from 9 AM to 10 PM
MST Monday. The High Wind Watch is no longer in effect. 

* TIMING...Southwest to west winds will begin to increase in the 
  morning hours, before becoming strong by late morning across 
  the mountains. The strongest winds are expected during the 
  afternoon and early evening hours. Wind speeds will slowly 
  diminish in the few hours after sunset. 

* WINDS...Breezy southwest to west winds will increase from 15 
  to 25 mph in the early morning hours, becoming windy to very 
  windy at 35 to 45 mph with gusts over 60 mph in the afternoon 
  hours. 

* IMPACTS...Strong winds may bring down trees and interrupt 
  power service. Strong winds will make driving difficult, 
  especially for high-profile vehicles. Lofted blowing dust from 
  White Sands National Monument may reduced visibilities in the 
  Sacramento mountains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ401-404>413-417-TXZ418>424-210700-
/O.NEW.KEPZ.WI.Y.0002.190121T1800Z-190122T0500Z/
Upper Gila River Valley-Southwest Desert/Lower Gila River Valley-
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
Mule Creek, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, 
Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
222 PM MST Sun Jan 20 2019

...WIND ADVISORY IN EFFECT FROM 11 AM TO 10 PM MST MONDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from 11 AM to 10 PM
MST Monday. 

* TIMING...Southwest to west winds will begin to increase in the
  morning hours, before becoming strong by late morning across the
  lowlands. The strongest winds are expected during the afternoon
  and early evening hours. Wind speeds will slowly diminish in 
  the few hours after sunset. 

* WINDS...Breezy southwest to west winds will increase from 15 
  to 25 mph in the early morning hours, becoming windy to very 
  windy at 25 to 35 mph with gusts over 50 mph in the afternoon 
  hours. 

* IMPACTS...Strong winds will make driving difficult, especially
  for high-profile vehicles. In addition the winds will produce
  patchy areas of blowing dust. Motorists may experience brief
  areas of reduced visibilities due to blowing dust, especially in
  dust prone regions along I-10 near Deming and Lordsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
2 follow-up statements
424 
WWUS74 KEPZ 210626
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
1126 PM MST Sun Jan 20 2019

...Very strong winds for Monday across area mountains and strong
winds across the lowlands...

.A mostly dry Pacific storm system will bring strong winds to the
region as it arrives on Monday. The storm will be a dry one, but
it will position strong winds aloft and a tight low-level
pressure gradient over the region. Warm temperatures and deep
mixing will help to bring strong winds aloft down to the surface.
This will mean strong southwest to west winds for most of the
day. All areas will see strong and gusty conditions in the
afternoon and early evening hours. A wind advisory is in effect
the lowlands while a high wind warning is in effect for area
mountains. Areas of blowing dust may reduce visibility across the
lowlands and even make for lower visibility across the area
mountains. Winds will slowly slacken in the hours after sunset.

NMZ402-403-414>416-212300-
/O.CON.KEPZ.HW.W.0001.190121T1600Z-190122T0500Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, 
Apache Summit, Mayhill, Pinon, and Sacramento
1126 PM MST Sun Jan 20 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM MST
MONDAY...

* TIMING...Southwest to west winds will begin to increase in the 
  morning hours, before becoming strong by late morning across 
  the mountains. The strongest winds are expected during the 
  afternoon and early evening hours. Wind speeds will slowly 
  diminish in the few hours after sunset. 

* WINDS...Breezy southwest to west winds will increase from 15 
  to 25 mph in the early morning hours, becoming windy to very 
  windy at 35 to 45 mph with gusts over 60 mph in the afternoon 
  hours. 

* IMPACTS...Strong winds may bring down trees and interrupt 
  power service. Strong winds will make driving difficult, 
  especially for high-profile vehicles. Lofted blowing dust from 
  White Sands National Monument may reduced visibilities in the 
  Sacramento mountains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ401-404>413-417-TXZ418>424-212300-
/O.CON.KEPZ.WI.Y.0002.190121T1800Z-190122T0500Z/
Upper Gila River Valley-Southwest Desert/Lower Gila River Valley-
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
Mule Creek, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, 
Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
1126 PM MST Sun Jan 20 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM MST
MONDAY...

* TIMING...Southwest to west winds will begin to increase in the 
  morning hours, before becoming strong by late morning across 
  the lowlands. The strongest winds are expected during the 
  afternoon and early evening hours. Wind speeds will slowly 
  diminish in the few hours after sunset. 

* WINDS...Breezy southwest to west winds will increase from 15 
  to 25 mph in the early morning hours, becoming windy to very 
  windy at 25 to 35 mph with gusts over 50 mph in the afternoon 
  hours. 

* IMPACTS...Strong winds will make driving difficult, especially 
  for high-profile vehicles. In addition the winds will produce 
  patchy areas of blowing dust. Motorists may experience brief 
  areas of reduced visibilities due to blowing dust, especially 
  in dust prone regions along I-10 near Deming and Lordsburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Rogash
798 
WWUS74 KEPZ 212257
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
357 PM MST Mon Jan 21 2019

...Strong Winds Continue to Affect the Region...

.A strong upper level disturbance continues to slowly approach
southern New Mexico. Strong west to southwest winds will continue
to increase this afternoon, and will subside somewhat over most of
the lowlands after sunset. However, the strongest winds aloft will
not arrive until later tonight. Conditions look ideal for strong
downslope winds east of the Organ and Franklin Mountains late
tonight, peaking between 9 PM and 1 AM. 


NMZ413-TXZ419-220700-
/O.UPG.KEPZ.WI.Y.0002.000000T0000Z-190122T0500Z/
/O.EXB.KEPZ.HW.W.0001.000000T0000Z-190122T1000Z/
Southern Tularosa Basin-Eastern/Central El Paso County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, East and Northeast El Paso, 
Socorro, and Fort Bliss
357 PM MST Mon Jan 21 2019

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM MST TUESDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a High Wind Warning, which is in effect until 3 AM MST
Tuesday. This replaces the Wind Advisory previously in effect. 

* TIMING...West to Southwest winds will continue to increase this
  afternoon, and may subside slightly around sunset. Winds will
  increase again late tonight along the east facing slopes of the
  Organ and Franklin Mountains.

* WINDS...Southwest 25 to 35 mph with gusts 50 to 60 mph this
  afternoon, becoming westerly 25 to 35 mph with gusts to 60 mph
  later tonight. Winds will diminish after 1 AM.

* IMPACTS...Strong winds will make driving difficult, especially 
  for high-profile vehicles. In addition the winds will produce 
  patchy areas of blowing dust. Motorists may experience brief 
  areas of reduced visibilities due to blowing dust, especially 
  in dust prone regions along I-10 near Deming and Lordsburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ402-403-414>416-220500-
/O.CON.KEPZ.HW.W.0001.000000T0000Z-190122T0500Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, 
Apache Summit, Mayhill, Pinon, and Sacramento
357 PM MST Mon Jan 21 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS
EVENING...

* TIMING...Southwest winds will continue through the afternoon and
  evening hours.

* WINDS...Southwest winds of 30 to 35 mph with gusts 50 to 60 mph
  will continue into the evening hours, subsiding before 
  midnight.

* IMPACTS...Strong winds may bring down trees and interrupt 
  power service. Strong winds will make driving difficult, 
  especially for high-profile vehicles. Lofted blowing dust from 
  White Sands National Monument may reduced visibilities in the 
  Sacramento mountains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ401-404>412-417-TXZ418-420>424-220500-
/O.CON.KEPZ.WI.Y.0002.000000T0000Z-190122T0500Z/
Upper Gila River Valley-Southwest Desert/Lower Gila River Valley-
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Otero Mesa-Western El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
Mule Creek, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, 
Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, Hueco Tanks, Loma Linda, Cornudas, 
Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, 
Tornillo, and Indian Hot Springs
357 PM MST Mon Jan 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING...

* TIMING...Southwest to west winds will continue this afternoon,
  peaking just before sunset. Winds will then slowly subside to
  below advisory criteria by this evening.

* WINDS...Southwest 25 to 35 mph with gusts 40 to 50 mph.

* IMPACTS...Strong winds will make driving difficult, especially 
  for high-profile vehicles. In addition the winds will produce 
  patchy areas of blowing dust. Motorists may experience brief 
  areas of reduced visibilities due to blowing dust, especially 
  in dust prone regions along I-10 near Deming and Lordsburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Hardiman

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jan 20, 2:11 PM MST, 11 minutes earlier.

Area forecast discussion, Jan 20, 2:11 PM MST, 11 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
211 PM MST Sun Jan 20 2019

.SYNOPSIS...
Monday will be very warm with high temperatures 10 to 15 degrees
above average. But we will also be very windy in the afternoon,
with patchy areas of blowing dust. For Tuesday through Friday we
will be dry, but with high temperatures running 5 to 7 degrees
below average. Next weekend looks nice with seasonal temperatures
under mostly clear skies.

&&

.DISCUSSION...
After a quiet, but beautiful weather day on Sunday, we are going
to see some active weather on Monday. Currenntly the upper level
ridge that has brought us the nice and warm weather to the region
today, will be moving east tonight. In its wake will be an upper
level trough that will dash across the Four Corners region on
Monday. This trough will be too far north to give us any
precipitation chances on Monday, but it will give us another
round of strong winds. We will see the usual double whammy of wind
makers to give us gusty and dusty afternoon winds. A decent lee
side trough will develop over southeast Colorado and strong winds
aloft, in the form of a 150+ mph jet will both combine to give us
strong winds by early Monday afternoon. The strongest winds will
be in area mountains were we have a high wind warning (35 to 45
mph) in place, while in the lowlands we have a wind advisory (25
to 35 mph) in place. Along with the strong winds we will see our
high tempertures running 10 to 15 degrees above average (some
lowland locations may hit 70) and we could see some patchy areas
of blowing dust.

On Tuesday, the upper level trough will dive toward the southeast
and will brush across the northern parts of the area. We will see
a slight chance for snow in area mountains above 6,000 feet early
on Tuesday. Any snow that does fall will be light. The rest of us
will be dry, but cool, with our high tempertures running 5 to 7
degrees below average. For the rest of the coming week we will be
cool but dry. We will see a slow warming trend as the dry
northwest flow aloft keeps our temperatures a little below average
through Thursday. Late on Thursday a weak upper level trough and
back door cold front will move across New Mexico, but neither of
these features looks to affect our weather much. For the start of
next weekend we will see more dry weather with our high
temperatures finally getting back up to average for this time of
year.

&&

.AVIATION...Valid 21/00Z-22/00Z...
P6SM SKC-SCT250 through period. Winds will be light and variable to
start period but by 12Z start to shift to the south to southwest at
5-15KTS then  increase out of the west to southwest at 20-30G40KTS
at all terminals with onset earliest west and north. Some areas of 1-
3SM BLDU possible after 20Z along and south of KDMN-KALM line.

&&

.FIRE WEATHER...
Strong upper level trough will be approaching the area tomorrow and
bring some strong winds, similar to Friday. Temperatures will be
warmer with relative humidities at or slightly below 15 percent over
eastern areas.  This could result in some critical fire conditions
developing over areas east of a Deming to Truth or Consequences
line. As the trough moves east, much colder air will move into the
region with highs dropping about 15 to 20 degrees for Tuesday with
most locations sturggling to get much above the lower 50s with
highest mountain elevations remaining below freezing with even some
light snow possible in the Sacs. Dry northwest flow will dominate
the pattern for the remainder of the week with high temperatures
gradually warming through the 50s over the lowlands with winds
generally under 15 mph.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 38  72  37  52 /   0   0   0   0
Sierra Blanca           35  74  35  50 /   0   0   0   0
Las Cruces              34  70  33  51 /   0   0   0   0
Alamogordo              34  66  31  49 /   0   0   0   0
Cloudcroft              30  49  16  27 /   0   0   0  20
Truth or Consequences   33  67  32  48 /   0   0   0   0
Silver City             35  58  26  43 /   0   0   0   0
Deming                  32  68  29  51 /   0   0   0   0
Lordsburg               32  67  30  49 /   0   0   0   0
West El Paso Metro      37  71  37  51 /   0   0   0   0
Dell City               34  73  34  52 /   0   0   0   0
Fort Hancock            36  76  37  54 /   0   0   0   0
Loma Linda              35  69  33  47 /   0   0   0   0
Fabens                  35  74  36  53 /   0   0   0   0
Santa Teresa            35  71  34  51 /   0   0   0   0
White Sands HQ          36  69  34  50 /   0   0   0   0
Jornada Range           31  69  30  49 /   0   0   0   0
Hatch                   32  70  30  51 /   0   0   0   0
Columbus                33  71  32  51 /   0   0   0   0
Orogrande               34  70  32  50 /   0   0   0   0
Mayhill                 36  60  25  35 /   0   0   0  20
Mescalero               33  57  22  34 /   0   0   0  20
Timberon                35  57  22  35 /   0   0   0  10
Winston                 31  63  22  41 /   0   0   0  20
Hillsboro               37  65  27  47 /   0   0   0   0
Spaceport               36  68  31  48 /   0   0   0   0
Lake Roberts            26  56  21  41 /   0   0   0  20
Hurley                  30  60  26  45 /   0   0   0   0
Cliff                   28  61  24  48 /   0   0   0   0
Mule Creek              28  58  25  48 /   0   0   0   0
Faywood                 33  62  26  46 /   0   0   0   0
Animas                  32  68  31  48 /   0   0   0   0
Hachita                 32  69  28  49 /   0   0   0   0
Antelope Wells          33  69  30  49 /   0   0   0   0
Cloverdale              35  66  29  46 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from 11 AM to 10 PM MST Monday for NMZ401-404>413-
     417.

     High Wind Warning from 9 AM to 10 PM MST Monday for NMZ402-403-
     414>416.

TX...Wind Advisory from 11 AM to 10 PM MST Monday for TXZ418>424.

&&

Brice/Grzywacz
Hazardous weather outlook, Jan 20, 6:42 AM MST, 7 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
642 AM MST Sun Jan 20 2019

NMZ401>417-TXZ418>424-211345-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
642 AM MST Sun Jan 20 2019

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday will bring strong winds with another passing storm system.
Very little rain or snow expected across the region, but winds
will get back into the 25 to 35 mph range with gusts over 50 mph
expected. Stronger winds are expected over the mountains and
have prompted the issuance of a high wind watch. Lowlands will
likely need a wind advisory. Hazards will include local blowing
dust, possible wildfire danger, damage to light structures, and
blowing debris, and travel difficulties.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Bird

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 6:24 AM MSTHigh Wind WatchEPZGrant, Luna, Otero8 hr
Jan 20, 2:22 PM MSTHigh Wind WarningEPZGrant, Luna, Otero37 hr

Nearby

Wind Advisories in New Mexico, 2019Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.